# SDR HNAA0600051

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 32,539 hours, 35,146 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION NOSE GEAR FAILED TO COME DOWN.  C/W ALTERNATE NOSE EXTENSION.  CYCLED GEAR WITH AIRCRAFT ON JACKS NO DEFECTS NOTED, GEAR OPERATED NORMALLY.
